| Model Number |
3183 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode lead, model: 3186, udi: (b)(4), serial: (b)(6), batch: a000078265.
Event or Problem Description
Manufacturer reference number: (b)(4).It was reported that the patient was experiencing ineffective therapy and pain at ipg site.As a result, surgical intervention was undertaken on (b)(6) 2023 where the ipg and lead was replaced to address the issue.It is unknown which lead caused ineffective therapy.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.